Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Circumscribing cubes of a hyperellipsoid


Author: Douglas H. Taylor
Journal: Proc. Amer. Math. Soc. 17 (1966), 1289-1296
MSC: Primary 52.30
DOI: https://doi.org/10.1090/S0002-9939-1966-0200794-4
MathSciNet review: 0200794
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Cairns, Circumscribing cubes in Euclidean $ n$-space, Bull. Amer. Math. Soc. 65 (1959), 327-328. MR 0110102 (22:985)
  • [2] -, Umschriebende Würfel von konvexen Körpern in euklidischen Räumen, J. Reine Angew. Math. 208 (1961), 91-101. MR 0139074 (25:2513)
  • [3] -, Differentiable approximations and the Schoenflies theorem for polyhedra, Mimeographed Report, University of Illinois, Urbana, 1963.
  • [4] H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics, No. 47, Cambridge Univ. Press, New York, 1958. MR 0124813 (23:A2123)
  • [5] A. Heller, On equivariant maps of spaces with operators, Ann. of Math. 55 (1952), 223-231. MR 0055680 (14:1110a)
  • [6] S. Kakutani, A proof that there exists a circumscribing cube around any bounded closed set in $ {R^n}$, Ann. of Math. 43 (1942) 739-741. MR 0007267 (4:111i)
  • [7] A. N. Milgram, A solution of the frame problem for the three sphere, Abstract 213, Bull. Amer. Math. Soc. 56 (1950), 185.
  • [8] R. S. Palais, Lectures on Morse theory, Mimeographed Notes, Harvard University, Cambridge, Mass., 1963.
  • [9] N. Steenrod, The topology of fibre bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 0039258 (12:522b)
  • [10] H. Yamabe and Z. Yujobo, On the continuous function defined on a sphere, Osaka Math. J. 2 (1950), 19-22. MR 0037006 (12:198c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200794-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society